ISSN:
 1937-5093

eISSN:
 1937-5077

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Kinetic & Related Models

February 2018 , Volume 11 , Issue 1

Select all articles

Export/Reference:

Hypocoercive estimates on foliations and velocity spherical Brownian motion
Fabrice Baudoin and Camille Tardif
2018, 11(1): 1-23 doi: 10.3934/krm.2018001 +[Abstract](1904) +[HTML](167) +[PDF](417.3KB)
A non-relativistic model of plasma physics containing a radiation reaction term
Sebastian Bauer
2018, 11(1): 25-42 doi: 10.3934/krm.2018002 +[Abstract](1796) +[HTML](119) +[PDF](458.8KB)
A derivation of the Vlasov-Stokes system for aerosol flows from the kinetic theory of binary gas mixtures
Etienne Bernard, Laurent Desvillettes, Franç cois Golse and Valeria Ricci
2018, 11(1): 43-69 doi: 10.3934/krm.2018003 +[Abstract](2100) +[HTML](118) +[PDF](449.0KB)
Dynamical pressure in a polyatomic gas: Interplay between kinetic theory and extended thermodynamics
Marzia Bisi, Tommaso Ruggeri and Giampiero Spiga
2018, 11(1): 71-95 doi: 10.3934/krm.2018004 +[Abstract](1886) +[HTML](144) +[PDF](527.8KB)
Local well-posedness of the full compressible Navier-Stokes-Maxwell system with vacuum
Jishan Fan and Yueling Jia
2018, 11(1): 97-106 doi: 10.3934/krm.2018005 +[Abstract](1936) +[HTML](155) +[PDF](324.7KB)
Non-contraction of intermediate admissible discontinuities for 3-D planar isentropic magnetohydrodynamics
Moon-Jin Kang
2018, 11(1): 107-118 doi: 10.3934/krm.2018006 +[Abstract](1516) +[HTML](107) +[PDF](327.9KB)
Mathematical modeling of a discontinuous solution of the generalized Poisson-Nernst-Planck problem in a two-phase medium
Victor A. Kovtunenko and Anna V. Zubkova
2018, 11(1): 119-135 doi: 10.3934/krm.2018007 +[Abstract](2229) +[HTML](576) +[PDF](452.3KB)
The derivation of the linear Boltzmann equation from a Rayleigh gas particle model
Karsten Matthies, George Stone and Florian Theil
2018, 11(1): 137-177 doi: 10.3934/krm.2018008 +[Abstract](2007) +[HTML](118) +[PDF](427.3KB)
Global regularity for a model of Navier-Stokes equations with logarithmic sub-dissipation
Shuguang Shao, Shu Wang and Wen-Qing Xu
2018, 11(1): 179-190 doi: 10.3934/krm.2018009 +[Abstract](1943) +[HTML](123) +[PDF](376.0KB)
Asymptotic behavior of the compressible non-isentropic Navier-Stokes-Maxwell system in $\mathbb{R}^3$
Zhong Tan and Leilei Tong
2018, 11(1): 191-213 doi: 10.3934/krm.2018010 +[Abstract](2296) +[HTML](118) +[PDF](477.2KB)
Letter to the editors in chief
Tai-Ping Liu and Shih-Hsien Yu
2018, 11(1): 215-217 doi: 10.3934/krm.2018011 +[Abstract](2869) +[HTML](295) +[PDF](273.0KB)

2017  Impact Factor: 1.219

Editors

Referees

Librarians

Email Alert

[Back to Top]